Journal of Commutative Algebra
- J. Commut. Algebra
- Volume 6, Number 4 (2014), 455-483.
SURVEY ARTICLE: Simplicial complexes satisfying Serre's condition: A survey with some new results
The problem of finding a characterization of Cohen--Macaulay simplicial complexes has been studied intensively by many authors. There are several attempts at this problem available for some special classes of simplicial complexes satisfying some technical conditions. This paper is a survey, with some new results, of some of these developments. The new results about simplicial complexes with Serre's condition are an analogue of the known results for Cohen--Macaulay simplicial complexes.
J. Commut. Algebra, Volume 6, Number 4 (2014), 455-483.
First available in Project Euclid: 5 January 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pournaki, M.R.; Fakhari, S.A. Seyed; Terai, N.; Yassemi, S. SURVEY ARTICLE: Simplicial complexes satisfying Serre's condition: A survey with some new results. J. Commut. Algebra 6 (2014), no. 4, 455--483. doi:10.1216/JCA-2014-6-4-455. https://projecteuclid.org/euclid.jca/1420466340